MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON?; CORONARY DRUG-ELUTING STENT
Model Number H7493942832350
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Angina (1710); Vasoconstriction (2126); Restenosis (4576)
Date of Event 02/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that restenosis and stent fracture occurred.On (b)(6)2021, in stent restenosis occurred at proximal right coronary artery (rca), it was successfully treated with a 3.50 mm x 32 mm synergy megatron drug eluting stent.On (b)(6) 2022, 99% in stent restenosis noted at proximal rca with stent fracture.On (b)(6) 2022, coronary angiography revealed 99% in-stent restenosis at proximal rca, was noted with neointimal hyperplasia and stent recoil.Heparin or other antithrombotic medication were administered at the time of index procedure.The patient was on a prior regimen of aspirin (>= 72 hours) and antiplatelet medication other than aspirin (>= 72 hours) at the time of index procedure.The target lesion was located at the proximal rca and was 7 mm long with a reference vessel diameter was 4.0 mm.The target lesion was pre-dilated with a 2.00 mm x 15 mm balloon with 30% residual stenosis and timi flow of 3.The target lesion was treated with a 4.00 mm x 12 mm nc emerge study device successfully with 15% residual stenosis and timi 3.The patient was discharged on aspirin and clopidogrel.In (b)(6) 2024, the patient was noted with symptoms associated with angina during length of walk for which nitroglycerine was administered.At the time of the event, the patient was on aspirin and clopidogrel.On (b)(6) 2025, the patient presented to the hospital for follow up, ecg was performed which revealed sinus rhythm with premature atrial complexes.Medication was given to treat the event.On (b)(6) 2025, the patient presented to the hospital for cardiac catheterization.Diagnostic coronary angiography revealed that 100% in stent restenosis at proximal rca was noted with neointimal hyperplasia and stent recoil which was predilated and treated with multiple balloons.The residual stenosis was noted as 5% with timi flow 3.Re-treatment of the target lesion was planned on a later day.On (b)(6) 2025, the patient presented to the hospital for the planned cardiac catheterization.Diagnostic coronary angiography revealed that 50% in stent restenosis at the proximal rca, which was treated with a 4.00 mm x 6 mm wolverine cutting balloon, a 2.50 mm x 21 mm non-bsc balloon and a 4.00 mm x 30 mm agent dcb balloon which got ruptured.Diagnostic coronary angiography also revealed 70% stenosis at the proximal left anterior descending (lad), the non-target lesion was treated with a 3.00 mm x 33 mm non-bsc drug eluting stent followed by post dilated with a 3.50 mm x 15 mm non-bsc balloon successfully.The residual stenosis was noted as 25% with timi 3.The next day, the event was considered to be resolved with sequelae.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that restenosis and stent fracture occurred.On (b)(6) 2021, in stent restenosis occurred at proximal right coronary artery (rca), it was successfully treated with a 3.50 mm x 32 mm synergy megatron drug eluting stent.On (b)(6) 2022, 99% in stent restenosis noted at proximal rca with stent fracture.On (b)(6) 2022, coronary angiography revealed 99% in-stent restenosis at proximal rca, was noted with neointimal hyperplasia and stent recoil.Heparin or other antithrombotic medication were administered at the time of index procedure.The patient was on a prior regimen of aspirin (>= 72 hours) and antiplatelet medication other than aspirin (>= 72 hours) at the time of index procedure.The target lesion was located at the proximal rca and was 7 mm long with a reference vessel diameter was 4.0 mm.The target lesion was pre-dilated with a 2.00 mm x 15 mm balloon with 30% residual stenosis and timi flow of 3.The target lesion was treated with a 4.00 mm x 12 mm nc emerge study device successfully with 15% residual stenosis and timi 3.The patient was discharged on aspirin and clopidogrel.In (b)(6) 2024, the patient was noted with symptoms associated with angina during length of walk for which nitroglycerine was administered.At the time of the event, the patient was on aspirin and clopidogrel.On (b)(6) 2025, the patient presented to the hospital for follow up, ecg was performed which revealed sinus rhythm with premature atrial complexes.Medication was given to treat the event.On (b)(6) 2025, the patient presented to the hospital for cardiac catheterization.Diagnostic coronary angiography revealed that 100% in stent restenosis at proximal rca was noted with neointimal hyperplasia and stent recoil which was predilated and treated with multiple balloons.The residual stenosis was noted as 5% with timi flow 3.Re-treatment of the target lesion was planned on a later day.On (b)(6) 2025, the patient presented to the hospital for the planned cardiac catheterization.Diagnostic coronary angiography revealed that 50% in stent restenosis at the proximal rca, which was treated with a 4.00 mm x 6 mm wolverine cutting balloon, a 2.50 mm x 21 mm non-bsc balloon and a 4.00 mm x 30 mm agent dcb balloon which got ruptured.Diagnostic coronary angiography also revealed 70% stenosis at the proximal left anterior descending (lad), the non-target lesion was treated with a 3.00 mm x 33 mm non-bsc drug eluting stent followed by post dilated with a 3.50 mm x 15 mm non-bsc balloon successfully.The residual stenosis was noted as 25% with timi 3.The next day, the event was considered to be resolved with sequelae.

Brand Name
SYNERGY MEGATRON?
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key21741125
Report Number2124215-2025-19092
Device Sequence Number4007355
Product Code NIQ
UDI-Device Identifier08714729985778
UDI-Public(01)08714729985778
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493942832350
Device Catalogue NumberH7493942832350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer04/22/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4 MM X 30 MM AGENT DCB BALLOON - BSC; 4 MM X 30 MM AGENT DCB BALLOON - BSC
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale
Patient RaceWhite